MAUDE Adverse Event Report: Medtronic, Inc. Percutaneous Lead Introducer; INTRODUCER, CATHETER

Medtronic, Inc. Percutaneous Lead Introducer; INTRODUCER, CATHETER
Model Number 6207-S1
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
Percutaneous Lead Introducer
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view,mn
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50218934
Report Number2182208-2026-48811
Device Sequence Number18713631
Product Code DYB
UDI-Device Identifier00643169646155
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6207-S1
Device Catalogue Number6207-S1
Device Lot NumberGB10101714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight165 LB